Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

What is the cause for shooting pain in chest?

User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 2004
Answered : 2254 Questions
Question
Hi If you get shooting pain in chest. The pain lasts less then a second . I just get worried
Posted Sat, 11 Jan 2014 in General Health
 
 
Answered by Dr. Benard Shehu 33 minutes later
Hi i read your query and would like to say that it looks like premature heart beat. I suggest to do an ECG and consult a cardiologist.
Above answer was peer-reviewed by
 
Follow-up: What is the cause for shooting pain in chest? 18 minutes later
I had ecg in XXXXXXX it was perfect. I been GP they said it looks great i have a good strong heart beat
 
 
Answered by Dr. Benard Shehu 3 days later
Brief Answer: Please follow the suggestions below. Detailed Answer: Hi XXXX, If the ECG you did in XXXXXXX was perfect, and you have been diagnosed with a good strong heart beat, then, there is not need to be worried about. The pain you are feeling will be related to neurological or muscular patterns. So, I'd suggest to: - take otc oral analgesics to reduce pain (paracetamol,ibuprofen,ketoprofen) - if your work involves working in front of the computer for too long; I'd suggest to have several breaks and do some stretching exercises; please stay straight - try to be more physically involved to reduce muscle strain - drink more water - avoid caffeine or energetic drinks - try to cope with stress if you are having a stressful period or work overload - do regular check ups annually All the best! Dr.Benard
Above answer was peer-reviewed by
 
Follow-up: What is the cause for shooting pain in chest? 2 hours later
Thanks for advice and reasuring Great people
 
 
Answered by Dr. Benard Shehu 45 minutes later
Brief Answer: You are most welcome. Detailed Answer: Hi XXXX, Happy to come to know I was of help! All the best! Dr.Benard
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor